I have had a problem with swollen feet for several weeks now for which I am taking furosemide, this keeps it under control

to a certain extent. I have noticed that I have decreased sensation below knees in both legs, I feel as though I am wearing knee high socks. I also suffer from cramp & itching in the feet. I presume this is caused through WG but does it also mean there is some nerve damage.

Last edited by

4 Replies

oldestnewest
  • I would ask for a referral to a neurologist for EMG and NVC tests to find out.

  • Thanks will take your advice

  • Hi i have nerve damage to both feet but they cannot say if it was the WG that caused it even though i didnt have it before the last major flare up. I also had swollen feet but my doctor changed my blood pressure tabs and touch wood they have been fine since. You need to see someone at the hospital you attend and explain the situation as we are all different and WG can cause allsorts of problems that we have never heard of, hope you get sorted soon.

    Sandra x

  • Thanks I did wonder if the hot weather has been the cause of my swollen feet

You may also like...